# SDR F3LA2014013001003

- Difficulty date: January 11, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  MAIN CABIN RT SIDE SHEAR PLATE FR 69 TO FR 70 IS CRACKED.  REMOVED RT SHEAR PLATE FROM FR 69 - FR 70, REPLACED WITH NEW SHEAR PLATE IAW AIRBUS A319 SRM 51-42-11 PG 6 & 7.
